# SDR 2DYA20211023000

- Difficulty date: October 26, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 60,715 hours, 35,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SIGNS BY DOORS L4 AND R4 INOP. PERFORM OPERATIONAL CHECK IAM B676 AMM 33-51-00. OPS CHECK NORMAL AT THIS TIME.
